# SDR CA110907004

- Difficulty date: August 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Amd FALCON
- Aircraft time: 249 hours
- Engine: Pwc PW307A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 211916810
- Condition: Unserviceable
- Location: Rear Lav
- Part time: 328 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE CREW NOTICED AN UNCONTROLABLE OVER PRESSURIZATION IN CRUISE. THEY SET THE SYS TO MANUAL MODE TO CONTROL BUT MANUAL MODE DID NOT WORK ALSO.  THEY BEGAN TO DESCEND AND HAD TO SHUTOFF ALL ENGINE BLEED AIR WHICH WOULD ALLOW THE CABIN TO START TO DESCEND.  THEY LANDED WITH NO ISSUES.  AFTER CONSULTING WITH MFG, WE FOUND THE CABIN VENT VALVE FAILED IN THE CLOSED POSITION.  THE VALVE WAS REPLACED AND SATISFACTORY TESTS WERE CARRIED OUT. MFG HAS FLAGGED THIS FAILED VALVE FOR A COMPLETE INSPECTION OF THE VALVE TO SEE WHAT WAS THE CAUSE.
